42374

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Point Equivalence of Functions on the 1-Jet Space J1R

Наименование источника: 

  • Functional Analysis and Its Applications

Обозначение и номер тома: 

Vol. 48, No. 4

Город: 

  • Москва

Издательство: 

  • Springer Science

Год издания: 

2014

Страницы: 

250-255
Аннотация
The action of the pseudogroup of point transformations on the set of smooth functions on the contact 1-jet space J1R is considered. Differential invariants of this action are found, and the problem of local point equivalence of regular smooth functions is solved.

Библиографическая ссылка: 

Бибиков П.В. Point Equivalence of Functions on the 1-Jet Space J1R / Functional Analysis and Its Applications. М.: Springer Science, 2014. Vol. 48, No. 4. С. 250-255.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: